# SDR JJBA20210120020

- Difficulty date: January 20, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N17159
- Make and model: Emb EMB-145XR
- Aircraft serial: 145792
- Aircraft time: 42,005 hours, 25,422 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS CARGO DOOR SKIN.  8 DENTS ARE FOUND ON CARGO DOOR.  CARGO DOOR REPAIRED.
